Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims& Scopes
Journal News
Publication Ethics
Peer Review Process
Indexing and Abstracting
Licensing
Articles Archive
All Issues
Current Issue
For Authors
Call for Papers
Submission Instruction
Submission Form
Journal Policies
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Search contents
FAQ
Top 10 contents
Inform to friends
Site map
Volume 4, Issue 2 (12-2023)
Duality and $alpha$-duality of g-frames and fusion frames in Hilbert spaces
P. 1-6
Morteza Mirzaee Azandaryani
,
Mahmood Pourgholamhossein
*
Abstract
(743 Views)
|
Full-Text (PDF)
(521 Downloads)
Infinitely many solutions for a class of nonlinear fractional equations with impulsive effects
P. 7-17
Mohammad Abolghasemi
*
Abstract
(662 Views)
|
Full-Text (PDF)
(429 Downloads)
MODULE CONNES AMENABILITY FOR PROJECTIVE TENSOR PRODUCT AND Θ-LAU PRODUT OF BANACH ALGEBRAS
P. 19-30
Ebrahim Tamimi
*
,
Ali Ghaffari
Abstract
(633 Views)
|
Full-Text (PDF)
(412 Downloads)
The Curvatures of R-quadratic Finsler Metrics
P. 31-43
Nasrin Sadeghzadeh
*
,
Najmeh SAJJADI MOGHADAM
Abstract
(515 Views)
|
Full-Text (PDF)
(451 Downloads)
Some Properties of 4-Dimensional Finsler Manifolds
P. 45-50
Akbar Tayebi
*
Abstract
(468 Views)
|
Full-Text (PDF)
(280 Downloads)
Adjointations of Operator Inequalities for Sector Matrices
P. 51-59
Somayeh Malekinejad
*
,
Hamideh Mohammadzadehkan
Abstract
(357 Views)
|
Full-Text (PDF)
(309 Downloads)
Direct Product of IFMSN(G)
P. 61-79
10.22034/maco.4.2.7
Rasul Rasuli
*
Abstract
(435 Views)
|
Full-Text (PDF)
(339 Downloads)
A Watermarking Technique Using Finite Ridgelet Transform and Bidiagonal SVD
P. 81-90
10.22034/maco.4.2.8
Farzaneh Salari
*
Abstract
(345 Views)
|
Full-Text (PDF)
(261 Downloads)
Some properties of K-frame in n-Hilbert space
P. 91-107
10.22034/maco.4.2.9
PRASENJIT GHOSH
*
,
Tapas Samanta
Abstract
(346 Views)
|
Full-Text (PDF)
(245 Downloads)
Remarks on Banach spaces related to unitary representations
P. 109-114
10.22034/maco.4.2.10
Seyedeh Somayeh Jafari
*
Abstract
(354 Views)
|
Full-Text (PDF)
(260 Downloads)
On Kropina geodesic orbit spaces
P. 115-126
10.22034/maco.4.2.11
Dariush Latifi
*
,
Milad Zeinali
Abstract
(369 Views)
|
Full-Text (PDF)
(224 Downloads)
Solution of the time- and Riesz space-fractional Fokker-Planck equation by a stable Gaussian radial basis function method
P. 127-141
10.22034/maco.4.2.12
Behnam Sepehrian
*
,
Zahra Shamohammadi
Abstract
(347 Views)
|
Full-Text (PDF)
(247 Downloads)
Export as:
HTML
|
XML
|
RSS